Show simple item record

dc.contributor.authorBüyükaşık, Engin
dc.contributor.authorDurğun, Yılmaz
dc.date.accessioned2017-05-16T07:29:29Z
dc.date.available2017-05-16T07:29:29Z
dc.date.issued2015-02
dc.identifier.citationBüyükaşık, E., and Durğun, Y. (2015). Absolutely s-pure modules and neat-flat modules. Communications in Algebra, 43(2), 384-399. doi:10.1080/00927872.2013.842246en_US
dc.identifier.issn0092-7872
dc.identifier.urihttp://doi.org/10.1080/00927872.2013.842246
dc.identifier.urihttp://hdl.handle.net/11147/5516
dc.description.abstractLet R be a ring with an identity element. We prove that R is right Kasch if and only if injective hull of every simple right R-modules is neat-flat if and only if every absolutely pure right R-module is neat-flat. A commutative ring R is hereditary and noetherian if and only if every absolutely s-pure R-module is injective and R is nonsingular. If every simple right R-module is finitely presented, then (1)R R is absolutely s-pure if and only if R is right Kasch and (2) R is a right (Formula presented.) -CS ring if and only if every pure injective neat-flat right R-module is projective if and only if every absolutely s-pure left R-module is injective and R is right perfect. We also study enveloping and covering properties of absolutely s-pure and neat-flat modules. The rings over which every simple module has an injective cover are characterized. © 2015 Taylor & Francis Group, LLC.en_US
dc.description.sponsorshipScientific and Technical Research Council of Turkey (TUBITAK)en_US
dc.language.isoengen_US
dc.publisherTaylor & Francisen_US
dc.relation.isversionof10.1080/00927872.2013.842246en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAbsolutely s-pure moduleen_US
dc.subjectInjective coveren_US
dc.subjectKasch ringen_US
dc.subjectNeat submoduleen_US
dc.subjectModules (Algebra)en_US
dc.titleAbsolutely s-pure modules and neat-flat modulesen_US
dc.typearticleen_US
dc.contributor.authorIDTR130906en_US
dc.contributor.iztechauthorBüyükaşık, Engin
dc.contributor.iztechauthorDurğun, Yılmaz
dc.relation.journalCommunications in Algebraen_US
dc.contributor.departmentİYTE, Fen Fakültesi, Matematik Bölümüen_US
dc.identifier.volume43en_US
dc.identifier.issue2en_US
dc.identifier.startpage384en_US
dc.identifier.endpage399en_US
dc.identifier.wosWOS:000348438100003
dc.identifier.scopusSCOPUS:2-s2.0-84908296276
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record